Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on state splitting
HTML articles powered by AMS MathViewer

by Joel Friedman PDF
Proc. Amer. Math. Soc. 92 (1984), 206-208 Request permission

Abstract:

Using state splitting methods, we construct nice matrix representatives for arbitrary subshifts of finite type.
References
    Roy L. Adler, Don Coopersmith and Martin Hassner, Algorithms for sliding block codes, IEEE Trans. Inform. Theory IT-29 (1983).
  • Brian Marcus, Factors and extensions of full shifts, Monatsh. Math. 88 (1979), no. 3, 239–247. MR 553733, DOI 10.1007/BF01295238
  • —, Sofic systems and encoding data (to appear).
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D20, 54H20, 58F11
  • Retrieve articles in all journals with MSC: 28D20, 54H20, 58F11
Additional Information
  • © Copyright 1984 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 92 (1984), 206-208
  • MSC: Primary 28D20; Secondary 54H20, 58F11
  • DOI: https://doi.org/10.1090/S0002-9939-1984-0754704-2
  • MathSciNet review: 754704